|Follow us :|
Luai Al Bakour
El Temamy Pharmacy
Akoni Hijyen Teknolojileri Sanayi ve Dış Ticaret LTD. ŞTİ
Britton Chance Center for Biomedical Photonics
Arabian Trade Center - ATC
Medical Facility (32206):
Legality International. (Pvt.) Ltd.
MainYou must sign in to use this servcie
Feedback - Please use the form below to send your query or comment
You must sign in to use this servcie
For treatment of primary dysmenorrhe. For relief of mild to moderate pain. For relief of the signs and symptoms of osteoarthritis. For relief of the signs and symptoms of rheumatoid arthritis.
In patients with known hypersensitivity to diclofenac. In patients who have experienced asthma, urticaria, or allergic- type reactions after taking aspirin or other NSAIDs.
Gastrointestinal experiences including: abdominal pain, constipation, diarrhea, dyspepsia, flatulence, nausea, vomiting. Anemia, dizziness, edema, elevated liver enzymes and headache.
Not to be given IV to patients who are receiving other NSAIDs or anticoagulants including low dose heparin. Renal function may be worsened when used with ciclosporin or triamterene. Altered absorption when given with sucralfate, colestyramine or colestipol. Ophthalmic application of diclofenac may reduce the efficacy of ophthalmic acetylcholine and carbachol. Increased risk of GI ulceration and bleeding when used with corticosteroids, aspirin or anticoagulants. Potentially Fatal: Increases blood levels of digoxin, lithium and methotrexate. Potentiate potassium-sparing diuretics. Food Interaction Slow absorption of enteric-coated tab when given with food.
Patients on prolonged corticosteroid therapy should have their therapy tapered slowly if a decision is made to discontinue corticosteroids.
Solution for injection, suppositories, Suspension
Dosage and AdministrationYou must sign in to use this servcie
Technical DescriptionYou must sign in to use this servcie
Dr. Samer Al-Jneidy
Dr. Faisal Dibsi
Dr. Tahsin Martini
Dr. Talal Sabouni
Yaser Habrawi , F.R.C.S.Ed
Samir Moussa M.D.
Dr . Dirar Abboud
Dr. Hani Najjar